Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Periodic solutions in the spatial elliptic restricted three-body problem

Autor
Cors, J.; Pinyol, C.; Soler, J.
Tipus d'activitat
Article en revista
Revista
Physica. D, Nonlinear phenomena
Data de publicació
2001-06
Volum
154
Número
3-4
Pàgina inicial
195
Pàgina final
206
DOI
https://doi.org/10.1016/S0167-2789(01)00241-X Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S016727890100241X Obrir en finestra nova
Resum
We show the existence of a new class of periodic orbits in the three-dimensional elliptic restricted three-body problem in the case of equal masses of the primaries. The doubly symmetric periodic solutions found are perturbations of very large circular Keplerian orbits lying in a plane perpendicular to that of the primaries. They exist for a discrete sequence of values of the mean motion, irrespective of the values of the eccentricity of the primaries orbit.
Paraules clau
Continuation method, Doubly symmetric, Periodic orbits, Spatial restricted three-body problem

Participants